# SDR JR2R2011092300409

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 13,010 hours, 9,535 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AV67021089
- Condition: Bent
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSE FITTING BENT, LOCATED ON UPPER SURFACE OF VERTICAL STAB CANTED RIB JUST AFT OF THE LWR STAB ACTUATOR MOUNT.  REPLACED FITTING IAW RO CRJ7-55-0077.
